# SDR TRAX200701038

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 11,687 hours, 7,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binds
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE HARD TO OPEN/CLOSE PAX DOOR.  FLT 4407 DEL 147 MINS.
